MathSciNet Relay Station
MathSciNet bibliographic data
MR1755249 (2001c:34064) 34C10
Kulenović, M. R. S.; Ljubović, Ć. Necessary and sufficient conditions for the oscillation of a second order linear differential equation. Math. Nachr. 213 (2000), 105–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement